# SDR NSVA20120213450

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 43,536 hours, 51,758 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI CREW RECEIVED THE LEFT ENGINE INTAKE LIGHT.  FLIGHT RETURNED TO GATE FOR MX.
